# SDR REXA2024091600711

- Difficulty date: September 7, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 36,507 hours, 25,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP  RELAMPED SERVICE DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15. OPS TEST PASS.P/N OFF/ON: 8GA411060-06
